# SDR IPXA1M68832

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING L1 DOOR, MOVEMENT CAME IN CONTACT WITH THE EMERGENCY EXIT LIGHT PANEL SEPARATING IT FROM ACFT.  REPAIRED L1 DOOR CLOSURE CEILING PANEL IAW EO MD11-2550-44015-A.  ALSO REPLACED DOOR PANEL RETRACT CABLE IAW MM 25-23-23-00.
